Entropy of shifts on higher-rank graph C<sup>*<sup>-algebras

Skalski, A. and Zacharias, J. (2008) Entropy of shifts on higher-rank graph C<sup>*<sup>-algebras. Houston Journal of Mathematics, 34(1), pp. 269-282.

Full text not currently available from Enlighten.


Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Zacharias, Dr Joachim
Authors: Skalski, A., and Zacharias, J.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Houston Journal of Mathematics
Publisher:University of Houston
ISSN:0362-1588

University Staff: Request a correction | Enlighten Editors: Update this record